# SDR 99ZZZX658

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392CA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC392
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 210853610
- Condition: Damaged
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT INSPECTION FOUND 5.50 INCH BY 4 INCH PIECE OF EXHAUST NOZZLE MISSING FROM AFT END OF NOZZLE.  EXHAUST DUCT WAS DAMAGED AS PART DEPARTED AIRCRAFT.  BOTH PARTS REPLACED.
